Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

anna1995

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About anna1995

  • Rank
    New Member
  1. Thanks for your reply ! seems like a similar situation. thanks for the advice, do you know what kind of zinc you take ? there seems to be so many types and some better than others.
  2. i know this is an old post but have people had success in their skin clearing once getting they got the implant out ? Ive had mine out for nearly 6 months (as it gave me cystic acne when i have never had spots before) but my skin is still not how it used to be before the implant, any advice on how to get my hormones to recover ? ive just gone back on the pill but too early to see if that helps
  3. have been put on antibiotics (doxycycline) and the contraceptive pill gedarel for hormonal acne which was caused by the implant (even after 6 months of its removal). They seem to be working but not sure which, does anyone have experience using antibiotics and the pill together? i dont want to be on antibiotics longer than three months but im worried about the acne coming back worst ? also if anyone has good skin experiences on gedarel i would love to hear them (think it used to be called marv
  4. did it start when you went on nexaplanon? if so I would get it removed asap. it gave me acne when i had never had it before in my life, i would not recommend it at all.
  5. its really not that bad i would say your acne is deff mild (when its your face you always think its worst than it is though). I read that acne which is pretty resistant round your chin is hormonal, are you on the pill or anything ? also I use a spot cream which is just aloe vera jell which i added teatree oil to (super cheap) and its helps alot with inflammation and scar healing it, that may help for you x
  6. hi, I got acne from the contraceptive implant even 5 months after its removal there wasn't any change. I read that the synthetic hormones in birth control can eliminate your bodies natural hormones which is why you can get acne from coming off them, it can take a year to 6 months for your hormones to get back to normal. I would keep waiting it out because your have waited this long and going back on the pill will just delay the time when you eventually have to let your bodies rebalance its h
  7. I am 22 years old and up until last year have perfect skin and no history of spots in my teenage years or anything (other than a few small ones in t-zone). But In february of last year (2017) I was persuaded to get the contraceptive implant nexaplanon. before this I have been on the bc pill for three years. Two months after getting the implant I started getting acne, specially deep painful cysts. I stuck it out for a while but got it removed in August (after 6 months). It is now January (2018) a
×